# SDR SWAA042231

- Difficulty date: August 5, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 35,899 hours, 31,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED GIRT BAR CABLE PER MM.
